# SDR SCNA98031

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TWO PASSENGERS WERE CAUGHT SMOKING IN THE LAVATORIES AND THE SMOKE DETECTORS FAILED TO GO OFF.  ALL LAVATORY SMOKE DETECTORS SUBJECTED TO LIVE SMOKE TEST WITH NO FAULT FOUND.  SMOKE DETECTORS INSPECTED FOR TAMPERING AND NO DEFECTS NOTED.
